# SDR DL757031084

- Difficulty date: December 14, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 21,903 hours, 9,962 cycles
- Engine: Pwa PW2037
- Engine time: 15,447 hours, 7,116 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 727298
- Condition: Failed
- Location: Nr 2
- Part time: 15,447 hours, 7,116 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: C

## Discrepancy

AFTER THROTTLE UP TO T/O POWER AND AS BRAKES RELEASED FOR T/O FROM SNA THE RIGHT ENG HAD AN AUDIBLE COMPRESSOR STALL, IT COULD ALSO BE FELT IN COCKPIT.  FLAMES REPORTED TO BE SEEN OUT OF TAILPIPE.  ENG CONTINUED TO OPERATE AT 62 PERCENT, N2 WITH EGT HIGH OF 580 DEG.  ABORTED T/O BELOW 30 KTS.  MTC INSPECTED ENG AT GATE AND FOUND METAL/BLADES IN TAILPIPE.  REPLACED ENGINE.
